Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Having chest pain. Done with electrocardiogram. Taking dexilant for re flux. Underside of jaw is hurting. Could this be from re flux?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I am a 32 year old female who has been having chest pains for 2 weeks. My doctor did an ekg last week and it was normal. I have been on dexilant for reflux but it is not helping. Today under my jaw on the right side started hurting. Tonight my whole underside of my jaw is hurting. Could this be from reflux?
Posted Wed, 21 Aug 2013 in Digestion and Bowels
Answered by Dr. Chakravarthy Mazumdar 45 minutes later

Chest pain could have been described better. What was the duration of each episode, the location of the chest pain, what increases it and what reduces it. How much area on the chest does it cover when you have chest pain. Does the chest pain increase on activity. Does it have any relationship with food, I mean after food or before food?

Reflux disease also causes symptoms similar to chest pain and jaw pain. It is burning type and mainly located low end of the sternum. However it should help with Dexilant, if not increase the dose and frequency as suggested by your doctor. Still if it does not help you should see your specialist after referral from physician. Did you try simple anti ulcer medicines (Mylanta / Pepcid) when you have chest pain? Did it help?

Let me know if you have any related information.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor